# SDR SWAA2016071853982

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 33,048 hours, 15,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT GALLEY EMERGENCY EXIT LIGHT COVER LENS MISSING.  INSTALLED LENS IAW AMM.
